# SDR 07FDEA04658

- Difficulty date: October 21, 2007
- Submitted: October 22, 2007
- Operation: Air carrier
- Aircraft: N402FE
- Make and model: Airbus A310-203
- Aircraft serial: 201
- Aircraft time: 34,264 hours, 29,893 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: A53070037201
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE CRACK INDICATION IN FR 43A LOWER HOLE APPROX 12 O'CLOCK IN FRAME FITTING ONLY REMOVED LOWER FRAME FITTING AT FR 43A THAT IS CRACKED.  INSTALLED NEW FITTING IAW A310 51-40-40, 51-40-21 PG 24.
